# SDR USAA2011040191315

- Difficulty date: March 17, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655169821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON STRINGER SPLICE AT BS 907, S21L.  REPLACED STRINGER SPLICE AT BS 907, S21L IAW B737 SRM 51-10-05 & 51-40-02.
